Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 8 > Jan. 2019

 

 

The Multistage Optimal Homotopy Asymptotic Method for Nonlinear Weakly Singular Volterra Integral Equations, Vol. 8, No. 1 (Jan. 2019), PP:1-9

for Subscribers only

Authors:
Jafar Biazar - Department of Applied Mathematics, Faculty of Mathematical sciences University of Guilan, P.O.Box. 41635-19141, P.C.41938336997, Rasht, Iran.
Roya Montazeri - Department of Applied Mathematics, University Campus2 University of Guilan, Rasht, Iran.\\ Department of Mathematics, Payame Noor University, P. O. Box 19395-3697, Tehran, Iran.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved